# SDR 2003F00655

- Difficulty date: November 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE R2 DOOR INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW 33-50-0.  (M)
